Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On oscillation of complex linear differential systems

Author: Donald F. St. Mary
Journal: Proc. Amer. Math. Soc. 36 (1972), 191-194
MSC: Primary 34A20; Secondary 34C10
MathSciNet review: 0318552
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with first order linear matrix differential equations defined in the complex plane; such a system is said to be oscillatory in a domain D, if each component of a vector solution has a zero in D. It is shown that some sufficient conditions for nonoscillation on the real line, recently developed by Z. Nehari, can be extended to the plane.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A20, 34C10

Retrieve articles in all journals with MSC: 34A20, 34C10

Additional Information

Keywords: Complex differential equations, first order matrix differential systems, oscillation, suborthogonal, disconjugacy, unitary matrix
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society